# SDR 2001FA0000268

- Difficulty date: August 20, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N53WM
- Make and model: Mooney M20R
- Aircraft serial: 290191
- Engine: Cont IO550*
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Part number: TCM646224A
- Condition: Worn
- Location: Cockpit
- Part time: 322 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PRESSED IN BUSHING AT THE END OF THE THROTTLE ARM WAS WORN THRU.  THE BRONZE SECTION. (ATTACHED PHOTO)
